Poincare-Lie algebra and noncommutative differential calculus

Guven Z. , Can Z. , Mir-Kasimov R., Oguz O.

PHYSICS OF ATOMIC NUCLEI, vol.64, no.12, pp.2143-2145, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 12
  • Publication Date: 2001
  • Doi Number: 10.1134/1.1432915
  • Title of Journal : PHYSICS OF ATOMIC NUCLEI
  • Page Numbers: pp.2143-2145


A realization of Poincare-Lie algebra in terms of noncommutative differential calculus was constructed. Corresponding relativistic quantum mechanics was considered. (C) 2001 MAIK "Nauka/Interperiodica".